# SDR Z5FA122408N541CS1

- Difficulty date: December 24, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N541CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605521
- Aircraft time: 4,016 hours, 2,888 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 0848
- Condition: Defective
- Location: Zone 500
- Part time: 4,016 hours, 2,888 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DECENT, CREW EXTENDED LANDING GEAR BUT DIDN'T GET GEAR LOCK LIGHT FOR THE LEFT MAIN. CREW DISCONTINUED THEIR APPROACH AND PICKED UP A NEW IFR CLEARANCE FROM ATC AND WAS PUT INTO HOLD TO DO THEIR EMERGENCY CHECK LIST. AFTER BLOWING THE GEAR BOTTLE, THERE WAS STILL NO GREEN LIGHT FOR THE LEFT MAIN.  AIRCRAFT DECLARED AN EMERGENCYAND DIVERTED TO MTJ, LANDING WAS UNEVENTFUL. AIRCRAFT WAS FERRIED TO GJT WITH GEAR DOWN AND LOCKED TO FACILITATE MAINTENANCE.  MX REPLACED LT MAIN GEAR ACTUATOR IAW MM 32-30-04 AND PERFORMED SATISFACTORY GEAR SWING. AIRCRAFT RETURNED TO SERVICE.
